# SDR OEJA2023110100001

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N618PJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2076
- Aircraft time: 8,653 hours, 7,109 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 6656100001003
- Part serial: 3737
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING TAKEOFF POWER AND AROUND 20-30 KNOTS WE RECEIVED AN AMBER MESSAGE FOR L WINDSHIELD FAIL. PILOT IMMEDIATELY REJECTED THE TAKEOFF, VACATED THE RUNWAY, RAN THE QRH WHICH WAS ABLE TO RESOLVE THE ISSUE, AND ADVISED THE PASSENGERS WHAT HAPPENED. FOLLOWING THE AMBER MESSAGE CLEARING WE HAD A WHITE MESSAGE ADVISING US OF A L WINDSHIELD FAULT. PER THE QRH IT ADVISED US IT WAS OPERATING IN A DEGRADED STATE AND SAFE TO COMPLETE THE FLIGHT.
